Hi, I am an asian female, about one and a half months ago, I had juverderm injected on the bridge of my nose for augumentation, after about a week, I start to have tons of pimples on my forehead. I could like to know the only way to get rid of all those pimples is to melt down all the juvederm? Is that my only option? Or do I wait until the juvederm are gone and the pimples will go away as well? Please advice, thank you!
Pimples on my Forehead After Juvederm Injection, What Can I Do?
Doctor Answers (1)
Juvederm + Pimples
It is uncommon to get pimples from Juvederm. However, sometimes if a blood vessel has been irritated, it can discolor the skin and form pimples in the area that was injected as well as other areas nearby. I would definitely see your doctor immediately to have this evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.